# SDR UIEA2009120800003

- Difficulty date: December 8, 2009
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 77,830 hours, 10,402 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF EO 4455A032 IS TO DOCUMENT A MAJOR REPAIR. WHILE PERFORMING A-CHECK INSP, MX REPORTED DAMAGED OF THE RT INBD HORIZ STAB ELEVATOR T/E MEASURING 2.750 IN LONG AND 3.0 IN INTO THE T/E WEDGE. (PERMANENT REPAIR ACCOMPLISHED IAW THE SRM 55-20-01 FIG 201, REPAIR 1.  PREPARED, CLEANED AND REPAIRED AREA OF DAMAGE ON RT ELEVATOR INBD T/E IAW SRM 55-20-01-2R-1. PREPARED, CLEANED, MASKED, PRIMED AND PAINTED AREA OF REPAIR IAW 51-20-01-06-0)
